Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: B
Number of items: 1.


Beffa, Gloria Marì, Sanders, Jan A., Wang, Jing Ping (2002) On integrable systems in 3-dimensional Riemannian geometry. Journal of Nonlinear Science, 12 (2). pp. 143-167. ISSN 0938-8974. (doi:10.1007/s00332-001-0472-y) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:8819)

This list was generated on Tue Jul 14 23:56:26 2020 BST.